# SDR 95ZZZM587

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836CA
- Make and model: Beech 1900D
- Aircraft serial: UE32
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Clevis
- Condition: Seized
- Location: Nlg
- Part time: 5,541 hours
- Component: 2570022
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NOSE LANDING GEAR MAINTENANCE, THE EXTEND RETRACT ACTUATOR YOKE CLEVIS WAS DISCOVERED SEIZED IN PISTON END.  THIS CONDITION PRECLUDED ACTUATOR RIGGING AND RESULTED IN A ACTUATOR CHANGE.  S/S RECOMMEND CLEVIS BE INSTALLED WITH ANTI-SEIZE COMPOUND DURING MANUFACTURE.
